# SDR HEEA0010597

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Amplifier
- Part number: 7690001881103
- Condition: Defective
- Location: Vib Absorber
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH 4 PER VIBRATION LEVEL.
